# SDR DALA2017030201695

- Difficulty date: February 8, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 42,383 hours, 29,446 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SEAT PLATE PULLED AWAY FROM FUSELAGE. REPAIRED IAW ER/A (2) 555305-1, SECTION 1, STEPS 1-8.
